# SDR IPXA2024061595522

- Difficulty date: May 29, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: NCA608097N
- Part serial: 248
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD AFT DOOR FRAME HAS GOUGE ON UPPER SIDE DUE TO NET WAS INSTALL INCOMING MARK MM 001. ACCOMPLISHED REPAIR PER EO-90717-REQ1 REV 1 AND VT-SAA EA 011-5230-01-B0207, REV. IR.
